Inequalities with conjugate exponents in grand Lebesgue spaces

René Erlín Castillo, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


In this paper we want to show the validity of the generalized doubleparametric Hilbert inequality with conjugate exponents in the framework of grand Lebesgue spaces as a particular case of a more general result involving an homogeneous kernel. We also study the boundedness of an integral operator with the aforementioned kernel.

Original languageEnglish
Pages (from-to)33-39
Number of pages7
JournalHacettepe Journal of Mathematics and Statistics
Issue number1
Publication statusPublished - 2015
Externally publishedYes


  • Grand Lebesgue spaces
  • Hilbert inequality
  • Lebesgue spaces

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Statistics and Probability
  • Geometry and Topology


Dive into the research topics of 'Inequalities with conjugate exponents in grand Lebesgue spaces'. Together they form a unique fingerprint.

Cite this